| Model Number |
6660 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Implant Pain (4561); Twiddlers Syndrome (4563)
| Date of Event |
03/30/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.
Event or Problem Description
It was reported the patient was flipping the ipg and the anchoring sutures had torn free of the tissue.This caused discomfort for the patient.In turn, surgical intervention took place on (b)(6) 2024 wherein the ipg was placed deeper in the pocket and secure to address the issue.